# SDR 20001214SH040

- Difficulty date: November 6, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 750 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 750 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Part number: 9550171990
- Part serial: 870
- Condition: Inoperative
- Location: Low Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW FUEL SWITCH UNIT INOPERATIVE.  MASTER CAUTION LIGHT GOES OUT PERMANENTLY BEFORE ENGINE START.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
